Embeddings of spherical homogeneous spaces in characteristic p

Tange, R orcid.org/0000-0003-0867-1573 (2018) Embeddings of spherical homogeneous spaces in characteristic p. Mathematische Zeitschrift, 288 (1-2). pp. 491-508. ISSN 0025-5874

Abstract

Metadata

Authors/Creators:
Copyright, Publisher and Additional Information: © 2017, The Author(s). This is an open access article under the terms of the Creative Commons Attribution License (CC-BY 4.0), which permits unrestricted use, distribution and reproduction in any medium, provided the original work is properly cited. To view a copy of this license, visit http://creativecommons.org/licenses/by/4.0/
Keywords: Equivariant embedding; Spherical homogeneous space; Frobenius splitting
Dates:
  • Published: February 2018
  • Accepted: 31 March 2017
  • Published (online): 12 May 2017
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Maths and Physical Sciences (Leeds) > School of Mathematics (Leeds) > Pure Mathematics (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 21 Feb 2017 12:25
Last Modified: 19 Apr 2018 10:46
Status: Published
Publisher: Springer Verlag
Identification Number: https://doi.org/10.1007/s00209-017-1897-9

Share / Export

Statistics